MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PIN 2.5 MM DIAMETER; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. PIN 2.5 MM DIAMETER; PROSTHESIS, SHOULDER
Catalog Number 47430902501
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source; foreign, the event occurred in the (b)(6).The event was reported to zimmer biomet through (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up/final report will be submitted.Device evaluated by manufacturer? discarded at site.
 
Event or Problem Description
It was reported the drill pin fractured during use and was unable to be retrieved from the patient glenoid.The surgery was completed without further issue.No further information is available at this time.
 
Additional Manufacturer Narrative
It was determined this reporting is a duplication of 0001822565-2019-04655.Please void this submission and refer to 0001822565-2019-04655 for any further event communication.
 
Event or Problem Description

Brand Name
PIN 2.5 MM DIAMETER
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9447019
Report Number0001822565-2019-05202
Device Sequence Number2208153
Product Code HSD
UDI-Device Identifier00889024274273
UDI-Public00889024274273
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number47430902501
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;